# SDR MASA200601686

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,810 hours, 4,241 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6262 SAN - CAPTAIN REPORTED STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST SYSTEM.  OP'S CHECK GOOD.
